# SDR SWAA002731

- Difficulty date: December 26, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 34,266 hours, 21,048 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SVC DOOR FRAME CRACKED AT AFT LOWER CORNER BEHIND DOOR STOP FITTING. REPAIRED DOOR FRAME PER SRM.
